MathSciNet Relay Station
MathSciNet bibliographic data
MR2172692 (2006h:35042) 35J10 (35P15 35Q40 47N50 81Q10 81U05)
Yajima, K. Dispersive estimates for Schrödinger equations with threshold resonance and eigenvalue. Comm. Math. Phys. 259 (2005), no. 2, 475–509.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement